MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,CRKSCRW; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,CRKSCRW
Medical Device Problem Codes Use of Device Problem (1670); Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/29/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1920nsf suture anchor rolled up and sutures already cut.The case was completed using another 5.0 anchor.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted the suture of the sutures with needles was damaged and bunched up.Refer to attachments.Based on the information provided which may include pictures and the event description, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error.This failure usually occurs when the anchor is not advancing into the bone, and the driver shaft is spinning inside the anchor causing the sutures to break.

Brand Name
SUTR ANCH,CRKSCRW
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22838146
Report Number1220246-2025-03526
Device Sequence Number15764779
Product Code HWC
UDI-Device Identifier00888867022751
UDI-Public(01)00888867022751(11)240715(17)290630(10)15287857
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,CRKSCRW
Device Catalogue NumberAR-1920NSF
Device Lot Number15287857
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown